# SDR AALA202208057754

- Difficulty date: August 4, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N9011P
- Make and model: Airbus A319-115
- Aircraft serial: 5798
- Aircraft time: 23,363 hours, 11,138 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT REAR EMERGENCY OPERATION CYLINDER OF THE PASSENGER CREW DOOR DOOR PRESSURE LOW 1100 PSI 70 F. SERVICED RIGHT REAR DOOR CYLINDER PER AMM 52-10-00.
